# SDR DALA2023032802375

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 72,768 hours, 27,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 2 LIGHTNING STRIKES AT FS 735 AT STR 25L. CORRECTIVE ACTION: CUT OUT DAMAGED AREA AND REMOVED FASTENERS IN REPAIR AREA REF B757 SRM. PERFORMED HFEC SURFACE INSPECTION AROUND SKIN CUTOUT AND BHEC OF ALL REMOVED FASTENERS IN THE REPAIR AREA PER B757 SRM. FABRICATE REPAIR PARTS REF B757 SRM, INSTALLED REPAIR PARTS REF B757 SRM. RESTORED FINISH REF B757 SRM. (2687702)
